# SDR CALA2025120311715

- Difficulty date: November 5, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INNER CHORD (R2 DOOR) FROM STA 947 TO STA 986 MULTIPLE SPOTS OF EXFOLIATED CORROSION.  REMOVED AND REPLACED AFT WET AREA R2 DOOR LOWER SILL INNER CHORD AS PER SRM 51-40-02-0G-0 AND DRAWING 147A8501 SHEET 69.
